# SDR CA111114020

- Difficulty date: November 5, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Probe
- Condition: Faulty
- Location: Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE HAD AN UNCOMMANDED POWER CHANGE ACCOMPANIED WITH ACFT YAW.  THE ENGINE WAS SHUTDOWN AND THE CREW ATTEMPTED A RESTART BUT THE ENGINE REMAINED AT IDLE, AND AS SUCH IT WAS SHUTDOWN AGAIN.  AN UNEVENTFUL SINGLE ENGINE FOLLOWED.  POST FLIGHT TROUBLESHOOTING FOUND A FAULTY TORQUE PROBE WHICH WAS REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE.  MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
